# SDR AALA2018053129011

- Difficulty date: May 25, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 64,906 hours, 28,815 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WG
- Part serial: R639
- Condition: Leaking
- Location: Apu Bay
- Part time: 51,427 hours, 23,037 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR PRIOR TO  FLIGHT.  AIRCRAFT WAS GROUNDED.  TROUBLESHOOT CABIN AIR QUALITY IAW JC 26L00021001.   FOUND THE APU LEAKING.  REPLACED THE APU IAW 26L31049005, OPS GOOD.
